# SDR CA030321011

- Difficulty date: February 26, 2003
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 68,766 hours, 35,871 cycles
- Engine: Pwa JT8D17
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Misoverhauled
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNSCHEDULED REMOVAL OF RUDDER PCU, OCCURRED ON FEB 25/26/2003 WAS IN RESPONSE TO A REQUEST FROM MATERIAL SERVICES BASED ON A FAA UNAPPROVED PARTS NOTIFICATION NR 2001-0089 DATED AUG 12,2002. SUSPECT PCU P/N 1U1150-3 S/N 737 WAS LISTED IN THE NOTIFICATION.  REMOVAL OF RUDDER PCU P/N 1U1150-3 S/N 0737 DOES CROSS REFERENCE TO FTN ZKMZP8 AND DOES INDICATE THAT IT WAS INSTALLED, BUT HISTORY INDICATES UNIT WAS REPAIRED ON MARCH 13,2000.   FTN HISTORY INDICATES THAT UNIT WAS INSTALLED ON AC ON MARCH 21, 2000 UNTIL PRESENT DATE.  FAA NOTICE INDICATES THAT SUSPECT UNITS WERE IMPROPERLY O/H  JANUARY 3-8 2001.  SHOP REPORT ESTABLISHED THAT PART HAD MFG CODES. PRESUMING THAT PART LISTED ON FAA LISTING HAS BE FORGED.
